# SDR AALA202406186525

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 10,121 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 22c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING HAS BECOME UNSECURED FROM SEAT 22C. REPLACED EMERGENCY ESCAPE LIGHT. PER AMM 33-51-11.
